RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2013, Volume 15, Issue 1, Pages 37–47 (Mi adm410)  

This article is cited in 2 scientific papers (total in 2 papers)

RESEARCH ARTICLE

Function algebras on rectangular bands

C. J. Maxson

Department of Mathematics, Texas A&M University, College Station, TX 77843-3368, USA

Abstract: We investigate function algebras determined by rectangular bands. The focus is on maximal semirings within these function algebras and invariants associated with certain mutations.

Keywords: Semirings of endomorphisms, semigroup mutations.

Full text: PDF file (229 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 2015; Secondary 16Y60
Received: 20.08.2012
Revised: 28.11.2012
Language:

Citation: C. J. Maxson, “Function algebras on rectangular bands”, Algebra Discrete Math., 15:1 (2013), 37–47

Citation in format AMSBIB
\Bibitem{Max13}
\by C.~J.~Maxson
\paper Function algebras on rectangular bands
\jour Algebra Discrete Math.
\yr 2013
\vol 15
\issue 1
\pages 37--47
\mathnet{http://mi.mathnet.ru/adm410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3100128}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000319613200004}


Linking options:
  • http://mi.mathnet.ru/eng/adm410
  • http://mi.mathnet.ru/eng/adm/v15/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. W. A. Dudek, A. W. Marczak, “A combinatorial characterization of ternary diagonal algebras”, Univ. Politeh. Buchar. Sci. Bull.-Ser. A-Appl. Math. Phys., 78:4 (2016), 115–128  mathscinet  isi
    2. C. J. Maxson, J. H. Meyer, “Unique maximal rings of functions”, Commun. Algebr., 45:1 (2017), 384–391  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:66
    Full text:42
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019